MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS

SEIKAGAKU CORPORATION GEL-ONE X-LINKED HYALUR 3ML; BIOLOGICS
Model Number 00-1111-001-00
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient that her leg was crippled and she could not walk for several months post injection.The patient is still wearing a brace.No additional patient consequences were reported.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
GEL-ONE X-LINKED HYALUR 3ML
Common Device Name
BIOLOGICS
Manufacturer (Section D)
SEIKAGAKU CORPORATION
6-1, marunouchi
1-chrome chiyoda-ku, tokyo
MDR Report Key14249870
Report Number0001822565-2022-01214
Device Sequence Number4397905
Product Code MOZ
UDI-Device Identifier04987541300911
UDI-Public(01)04987541300911
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2023
Device Model Number00-1111-001-00
Device Catalogue Number00111100100
Device Lot Number0021G29G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date06/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexFemale